MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7

MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7
Model Number 01.39.207
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-feb-2025: lot 188017: (b)(4) items manufactured and released on 19-dec-2018.Expiration date: 09-dec-2023.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 5 years and 3 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
MASTERLOC FEMORAL STEMS
Common Device Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21548760
Report Number3005180920-2025-00148
Device Sequence Number4642926
Product Code LZO
UDI-Device Identifier07630030885679
UDI-Public07630030885679
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Model Number01.39.207
Device Lot Number188017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown